International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 10, Pages 663-666

A characterization of Möbius transformations

Piyapong Niamsup

Department of Mathematics, Chiangmai University, Chiangmai 50200, Thailand

Received 9 March 2000; Revised 5 June 2000

Copyright © 2000 Piyapong Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a new invariant characteristic property of Möbius transformations.